# SDR HNAA2024030400188

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 50,025 hours, 46,921 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: UNKNOWN
- Condition: Surges
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL, ENG 1 REV DISAGREE MSG. ABORTED TAKEOFF.  FACT  02MAR24  01:38  RIC FOUND EVIDENCE OF SMALL LEAK ON #100 ICU. RAN OPS CHECK FOUND VALVE SURGING WHILE DEPLOYING T/R'S. REMOVED AND REPLACED #100 ICU IN REFERENCE TO AMM 78-33-01-000/400-801-A OPS CHECK GOOD NO REV DISAGREE OR CMC MESSAGES. LEAK CHECK GOOD OK FOR SERVICE
